# SDR NACA2022080200002

- Difficulty date: August 2, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,438 hours, 19,249 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Apu
- Condition: Intermittent
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERBAL PER CAPTAIN APU BLEED VALVE SLOW TO OPEN. OPS CHECKED APU BLEED VALVE IAW AMM 36-11-00 OPS CHECK NORMAL.
